# SDR DL72S021034

- Difficulty date: September 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 64,609 hours, 47,908 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON O/B WEB OF #1 SLAT ACT. MOUNT BRACKET              REPAIR PER M/M 57-20-021-8
